Skip to content
My WebMD Sign In, Sign Up
Ativan withdrawal feel dizzy and disoriented
avatar
uno63 posted:
Took ativan Sunday and Monday and for last two days terribly dizy and disorinted..

Still very anxious.

Ativan seems to upset me more each time I take a few then stop for a week or so...

Suggestions
Reply


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

I have anxiety problems my whole life but I have had a lot more attacks lately. Any opinions to why?
I drove my bike to my house and when i got inside I started hearing things and then called my dad because he has had panic attacks too. He ... More
Was this Helpful?
0 of 0 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.